# SDR USAA2011090200012

- Difficulty date: August 31, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - AIRCRAFT AFT LEFT SERVICE DOOR HANDLES ON OUTSIDE OF A/C NOT FLUSH.  MAINTENANCE FOUND DOOR OUT OF SEQUENCE.  WORKED DOOR.  NO FAULTS.
